# SDR 99FDEA00446

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: ALC750618
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LEADING EDGE PNL 3RD FROM I/B (CENTER) FOUND TOP TEE BRACKET CRACKED (XFS 172.161) APPROX 26 .75 LONG.  *S/D*  NEW STRAP FAB PER DWG ALC7506, REMOVED AND REPLACED PER SRM 51-33-01 VOL II.
